My brother has been addicted to opiates for years due to a prior leg injury requiring 3 surgeries and much pain. From there he never got off of the opiates prescribed and it seems he had taken matters into his own hands to get what he "needs". Things grew out of control and he started having debilitating head pain, so bad that he went to the ER over 10 times to figure out what it was. We thought it was from drugs but they ended up finding a psuedo tumor and put him on klonopin and xanax to relieve him of the pressure. He later admitted that he still had an opiate addiction while some of this crap was going on. He is now on soboxine to try get off opiates but he often seems like he is still on opiates not soboxine. He denies being on opiates but there is a clear difference in his personality when he is on opiates . We think he might be selling the soboxine to get money for opiates. Also he is studying to be a pharmacist so he must know about the interactions with these drugs. Does anyone have any suggestions on how to get through to him? He can't stop taking klonopin because it is dangerous with his pseudo tumor. Sorry this is a really long message but it's a complicated situation.
5 Feb 2012
I'm not sure what you mean by a pseudo tumor? But the Buprenorphine in Suboxone does cause a person to feel better. Most of us feel less depressed, much more optimistic, some people even feel more energetic. I suppose that could look like he's still taking opiates. The thing is with regular opiates these feelings come and go everyday, before and after each dose. But not with Sub. Sub works like an anti depressant drug. Once you feel better, you keep feeling depressant.
5 Feb 2012
Do you mean a pituatary tumor? If so, it will affect some behavior as it messes with all a persons hormones of which some are are you deal with stress & certain other behaviors. I wish him all the luck with this tumor situation. My hubby had one removed from the pituatary gland, & had many problems related to that. Headaches behind his eye was the worst. The tumor had grown around the optic nerve & into the bone. They did not anticipate this even with a 3D CT scan. Just so you know these problems can play a part in his behavior...
7 Feb 2012
Are you here? I'm really worried about your brother. I'd like to know what happened. I also happened to speak with an old buddy tonight. This is a guy I know from a very long time ago. He's clean now, but he was once a Heroin addict. I suppose I get most of Heroin information from him. I don't like what he told me. It's scary. So if you are around, please tell us how your bro is?
8 Sep 2012
He needs to get drug tested first to find out what he is actually taking. Blood and urine. Secondly, does he want to stop the opiate? If not, maybe you can enter him into a clinic for a few months which would do the trick. All his needs would be taken care of including his problem with the tumor. I for one want to kick it because I can not stand being married to the opana anymore. I am in pain with it so why not without it. I want my liver I want my kidney, I want my life back... but I am all alone raising a child and have no one to help out with her. So I need to be home. This is the major problem I am having.
He probably will not pass the drug test in order to get into the pharmacist field anyway? That might make him rethink it all.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to switch from methadone to suboxone. (on md from pain now on clinic bc dr moved).on klonopin
I was on methadone for pain management but my Dr moved and couldnt find anothe dr. to continue my methadone treatment. Every Dr I went to said I will ...
38 answers • 7 Sep 2009
... killers for 5 years. My question is, after all of the horrible stuff I have been reading about suboxone, I do not want to take it. It has been 2 ...
4 answers • 27 May 2011
Pulled over by police, only thing I have been on is suboxone and anti drepression medicine, Lexapro. Police are saying several opiates showed up and ...
1 answer • 31 Aug 2011
I found out by accident looking on pilll identifier that methocarbamol can ease the withdrawl process from opiates. It no doubt would ease the ...
3 answers • 17 Dec 2011